# SDR 96ZZZM1096

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17789
- Make and model: Boeing 727232
- Aircraft serial: 20643
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN HAS LEVEL 2 CORROSION ON SEAT TRACK RBL 24 INCHES STATION 1050 TO 1110.  REMOVED CORROSION PER SRM 51-10-16 AND REPLACED SEAT TRACK FROM STATION 1070 TO 1132 PER SRM 53-10-5.
